# SDR SWAA2025110720572

- Difficulty date: October 2, 2025
- Submitted: November 7, 2025
- Operation: Air carrier
- Aircraft: N236WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34631
- Aircraft time: 64,050 hours, 38,395 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: 820048402
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR HEADER PANEL EXIT LIGHT HOUSING IS DAMAGED AND WILL NOT KEEP EXIT LENS IN PLACE.   REPLACED EXIT LIGHT HOUSING IAW AMM 33-51-01-960-802.
